MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR DIRECTLINK ICP MODULE; DIRECTLINK - MODULE

INTEGRA LIFESCIENCES SWITZERLAND SAR DIRECTLINK ICP MODULE; DIRECTLINK - MODULE
Catalog Number 826828
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
5 of 12 reports (different patients, same failure).Other mfg report numbers: 3013886523-2024-00228; 3013886523-2024-00229; 3013886523-2024-00230; 3013886523-2024-00231; 3013886523-2024-00233; 3013886523-2024-00234; 3013886523-2024-00235; 3013886523-2024-00236; 3013886523-2024-00237; 3013886523-2024-00238; 3013886523-2024-00239.Case 3: a facility reported a directlink module (id 826828) with inconsistent values.The module was used with cerelink sensor (id 826851).The sensor was explanted.Consequence for the patient: over sedation.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Directlink module was returned for evaluation: dhr - lot 179944 sn 16dlk13819, conformed to the specifications when released to stock failure analysis - the module was cleaned with isopropyl alcohol 70% and visually inspected: no defect was noted.The module was inspected according to procedures: no defect was noted.Root cause - no exact root cause could be determined as the technician could not confirm any problem with the device at the time of investigation.

Brand Name
DIRECTLINK ICP MODULE
Common Device Name
DIRECTLINK - MODULE
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19950093
Report Number3013886523-2024-00232
Device Sequence Number18384299
Product Code GWM
UDI-Device Identifier10886704078661
UDI-Public(01)10886704078661(10)179944
Combination Product (Y/N)N
PMA/510(K) Number
K152670
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826828
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2024
Supplement Date Received by Manufacturer11/01/2024
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown